@article{bwmeta1.element.bwnjournal-article-doi-10_4064-aa142-3-3,
author = {Wai Kiu Chan and Lenny Fukshansky},
title = {Small zeros of hermitian forms over a quaternion algebra},
journal = {Acta Arithmetica},
volume = {141},
year = {2010},
pages = {251-266},
zbl = {1209.11060},
language = {en},
url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-doi-10_4064-aa142-3-3}
}
Wai Kiu Chan; Lenny Fukshansky. Small zeros of hermitian forms over a quaternion algebra. Acta Arithmetica, Tome 141 (2010) pp. 251-266. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-doi-10_4064-aa142-3-3/